BibTeX record journals/dmgt/CockayneF04

download as .bib file

@article{DBLP:journals/dmgt/CockayneF04,
  author       = {Ernest J. Cockayne and
                  Art Stephen Finbow},
  title        = {Generalised irredundance in graphs: Nordhaus-Gaddum bounds},
  journal      = {Discuss. Math. Graph Theory},
  volume       = {24},
  number       = {1},
  pages        = {147--160},
  year         = {2004},
  url          = {https://doi.org/10.7151/dmgt.1221},
  doi          = {10.7151/DMGT.1221},
  timestamp    = {Mon, 08 Jun 2020 22:37:39 +0200},
  biburl       = {https://dblp.org/rec/journals/dmgt/CockayneF04.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}